# SDR ERAA96278

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Vane Assy
- Part number: 6870813
- Condition: Failed
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE ASSY SENT  FOR  OVERHAUL ON STANDARD AERO  WORK ORDER L127225 2-9-96.  VANE ASSY HAS  -0- TSO AND STUB BROKE OFF DURING INSTALLATION.
